Academic Journals Database
Disseminating quality controlled scientific knowledge

Spatial estimates for a class of hyperbolic equations with nonlinear dissipative boundary conditions

Author(s): Tahamtani Faramarz | Peyravi Amir

Journal: Boundary Value Problems
ISSN 1687-2762

Volume: 2011;
Issue: 1;
Start page: 19;
Date: 2011;
Original page

Keywords: Hyperbolic equation | Nonlinear boundary conditions | Phragmén-Lindelöf type theorem | Asymptotic behavior

Abstract This paper is concerned with investigating the spatial behavior of solutions for a class of hyperbolic equations in semi-infinite cylindrical domains, where nonlinear dissipative boundary conditions imposed on the lateral surface of the cylinder. The main tool used is the weighted energy method. Mathematics Subject Classification (2010) 35B40, 35L05, 35L35
RPA Switzerland

RPA Switzerland

Robotic process automation


Tango Jona
Tangokurs Rapperswil-Jona